Degeneracy of Orbits of Actions of Rm on a Manifold.
Commentarii mathematici Helvetici, Tome 41 (1966), pp. 1-9
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1966__41_139308,
author = {Richard Sacksteder},
title = {Degeneracy of {Orbits} of {Actions} of {Rm} on a {Manifold.}},
journal = {Commentarii mathematici Helvetici},
pages = {1--9},
year = {1966},
volume = {41},
zbl = {0168.20901},
url = {http://geodesic.mathdoc.fr/item/CMH_1966__41_139308/}
}
Richard Sacksteder. Degeneracy of Orbits of Actions of Rm on a Manifold.. Commentarii mathematici Helvetici, Tome 41 (1966), pp. 1-9. http://geodesic.mathdoc.fr/item/CMH_1966__41_139308/